# SDR SWIA201438675

- Difficulty date: June 26, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FLOORBEAM VERTICAL ATTACH ANGLES ARE CRACKED AT FS 484, LBL 28 AND LBL 36.  C-CHECK, R & R  ATTACH ANGLES IAW SRM.
